# SDR HEEA073069

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 2,881 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 206064819005S
- Condition: Corroded
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED, SENDING IN FOR EVALUATION.  IT HAS BEEN DETERMINED, POSSIBLE MFG DEFECT.  NO PREVENTIVE MAINT BETWEEN 2 METALS.
